Table of Contents
ISRN Combinatorics
Volume 2013, Article ID 326038, 5 pages
http://dx.doi.org/10.1155/2013/326038
Research Article

Radio Number for Total Graph of Paths

1Department of Mathematics, Saurashtra University, Gujarat, Rajkot 360 005, India
2Department of Mathematics, L. E. College, Gujarat, Morvi 363 642, India

Received 31 August 2012; Accepted 27 September 2012

Academic Editors: A. P. Godbole and D. S. Kim

Copyright © 2013 S. K. Vaidya and D. D. Bantva. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

S. K. Vaidya and D. D. Bantva, “Radio Number for Total Graph of Paths,” ISRN Combinatorics, vol. 2013, Article ID 326038, 5 pages, 2013. https://doi.org/10.1155/2013/326038.